# SDR 96UAL900149

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NUMBER TWO GENERATOR TRIPPED OFF LINE ON TAKEOFF AND UNABLE TO RESET.  REPLACED NUMBER TWO ENGINE CONSTANT SPEED DRIVE AND GENERATOR.  RAN ENGINE, CHECKS OK.  SHOP FINDINGS SHOWED THE CONSTANT SPEED DRIVE GOVERNOR TRIM HEAD AND BUSHING WAS LOOSE WHICH WOULD CAUSE IT TO LOCKUP.
